HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Ground state of a spin 1/2 charged particle in an even dimensional magnetic field

Files in This Item:
pre180.pdf334.31 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83324

Title: Ground state of a spin 1/2 charged particle in an even dimensional magnetic field
Authors: Ogurisu, O. Browse this author
Issue Date: Jan-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 180
Start Page: 1
End Page: 9
Abstract: We investigate the ground state structure of the Schrodinger operator (Pauli Hamiltonian) H with a magnetic field b for a spin 1/2 particle in 􀀈2d ,...., Cd . We consider the case where bis given by the complex exterior derivative of a function W on Cd of the form = i( 8 + 8)( 8 8)W. We found that dim ker H is related to the asymptotic behavior of W at infinity. More precisely, if there exists a constant C E 􀀈 such that W ( z) rv -C log I z I as z -, oo, then dim ker H is equal to the number of all monomials f in d variables such that the deg;ree off is smaller than ICI - d. Moreover we clarify the structure of ker H.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68926
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University